# SDR LR7A9910

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 33914935
- Condition: Damaged
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK BRIDGING INSPECTION, FOUND FS 617 LT AFT MLG BULKHEAD ASSY DAMAGED BEYOND 2.5 IN LIMIT AT BL 61.62L, WL 200.  REPLACED BULKHEAD ASSY  IAW SPAR MPP L100-404-99-009.  LAC MEA 382-53-99-011.
